The factorisation property of l∞(Xk)
Published online by Cambridge University Press: 10 December 2020
In this paper we consider the following problem: let Xk, be a Banach space with a normalised basis (e(k, j))j, whose biorthogonals are denoted by
be their l∞-sum, and let
be a bounded linear operator with a large diagonal, i.e.,
- Research Article
- Mathematical Proceedings of the Cambridge Philosophical Society , Volume 171 , Issue 2 , September 2021 , pp. 421 - 448
- Creative Commons
- This is an Open Access article, distributed under the terms of the Creative Commons Attribution licence (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted re-use, distribution, and reproduction in any medium, provided the original work is properly cited.
- © Cambridge Philosophical Society 2020
Supported by the Austrian Science Foundation (FWF) under Grant Number Pr.Nr. P28352, P32728 and by the 2019 workshop in Analysis and Probability at Texas A&M University.
Supported by the National Science Foundation under Grant Number DMS-1912897.
Supported by the Austrian Science Foundation (FWF) under Grant Number Pr.Nr. P28352 and by the 2019 workshop in Analysis and Probability at Texas A&M University.
Supported by the National Science Foundation under Grant Numbers DMS-1464713 and DMS-1711076.
- Cited by